# SDR IPXA1M69635

- Difficulty date: September 20, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 49,650 hours, 12,452 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: L1 Door Slide
- Component: Escape Slide
- Component part number: 60289115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C L1 DOOR ESCAPE SLIDE  REMOTE PRESSURE INDICATOR LIGHT WIRING HARNESS SHORTED, WARNING LIGHT ALWAYS ON, BOTTLE PRESSURE GOOD.  PROCURED AND INSTALLED REPLACEMENT L1 DOOR ESCAPE SLIDE ASSY.
